×

zbMATH — the first resource for mathematics

A generalization of multivariate Poisson distribution. (English) Zbl 0472.62020

MSC:
62E15 Exact distribution theory in statistics
60E05 Probability distributions: general theory
62H10 Multivariate distribution of statistics
60E99 Distribution theory
62H99 Multivariate analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] FELLER, W., An introduction to probability theory and its applications, Vol. 1, second ed. -th print (1961).
[2] HAIGHT, FRANK A., Handbook of the Poisson distribution, John Wiley & Sons, Inc. (1966). · Zbl 0152.37706
[3] JOHNSON, Norman L. and Kotz Samuel, Discrete distributions, Houghton Miffiin Co. (1969). · Zbl 0292.62009
[4] KAWAMURA, K., The structure of multivariate Poisson distribution, Vol. 2, No.3, (1979). · Zbl 0434.60019 · doi:10.2996/kmj/1138036064
[5] KENDALL, M. G. and Stuart, A. The advanced theory of statistics, Vol. 1. Distribution theory, fourth ed. Charles Griffin Co. (1976). · Zbl 0353.62013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.